# SDR NSVA200600229

- Difficulty date: December 11, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N309CE
- Make and model: Saab 340B
- Aircraft serial: 201
- Aircraft time: 32,544 hours, 36,679 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Gearbox
- Condition: Stiff
- Location: Hmu
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF , AT 110 KTS DUE TO CONFIG WARNING.  DISCONNECTED RT CONDITION LEVER CABLES AT HMU GEARBOX AND FOUND HMU GEARBOX TO BE HARD TO MOVE.  REMOVE RT POWER LEVER HMU GEARBOX AND RT ENGINE CONDITION LEVER HMU GEARBOX IAW 76-10-35.  REMOVED AND REPLACED CONDITION LEVER HMU GEAR BOX IAW AMM 76-10-35.  OPS CHECK OK, P/N 2100350-003, S/N 400, S/N 412.
